Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 187, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 10, 2016, 4:33 PM EDT for 4 counties in Ohio. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2016, 4:33 PM EDT (20:33 UTC)
- Expired
- Sep 10, 2016, 5:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 4:36 PM EDT | TSTM WND DMG | 5 Se Marysville, OH | SEVERAL LARGE TREE LIMBS DOWN ON INDUSTRIAL PKWY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 2:24 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
754
WUUS51 KILN 102033
SVRILN
OHC041-049-097-159-102100-
/O.NEW.KILN.SV.W.0187.160910T2033Z-160910T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SAT SEP 10 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...
NORTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHERN DELAWARE COUNTY IN CENTRAL OHIO...
NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
* UNTIL 500 PM EDT.
* AT 433 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
CALIFORNIA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...MARYSVILLE...POWELL...
SUNBURY...PLAIN CITY...NEW CALIFORNIA...POLARIS...SHAWNEE HILLS...
GALENA...OSTRANDER...UNIONVILLE CENTER...WARRENSBURG...
STATE ROUTE 257 AT US ROUTE 36...KILBOURNE...STRATFORD...
NEW DOVER AND WATKINS.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 120 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4013 8279 4009 8338 4030 8333 4036 8290
4036 8289
TIME...MOT...LOC 2033Z 266DEG 33KT 4022 8327
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN2 follow-up statements
723
WWUS51 KILN 102044
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT SAT SEP 10 2016
OHC097-102053-
/O.CAN.KILN.SV.W.0187.000000T0000Z-160910T2100Z/
MADISON OH-
444 PM EDT SAT SEP 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL OHIO.
LAT...LON 4013 8279 4010 8321 4011 8321 4011 8328
4031 8327 4036 8291 4036 8289
TIME...MOT...LOC 2043Z 266DEG 33KT 4023 8314
$$
OHC041-049-159-102100-
/O.CON.KILN.SV.W.0187.000000T0000Z-160910T2100Z/
UNION OH-FRANKLIN OH-DELAWARE OH-
444 PM EDT SAT SEP 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN UNION...NORTHWESTERN FRANKLIN AND SOUTHERN DELAWARE
COUNTIES IN CENTRAL OHIO...
AT 443 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELAWARE...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...POWELL...SUNBURY...
PLAIN CITY...NEW CALIFORNIA...POLARIS...SHAWNEE HILLS...GALENA...
OSTRANDER...BELLEPOINT...WARRENSBURG...ALUM CREEK STATE PARK...
STATE ROUTE 257 AT US ROUTE 36...KILBOURNE...STRATFORD...
LEWIS CENTER AND INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4013 8279 4010 8321 4011 8321 4011 8328
4031 8327 4036 8291 4036 8289
TIME...MOT...LOC 2043Z 266DEG 33KT 4023 8314
HAIL...<.75IN
WIND...60MPH
$$
HICKMAN941
WWUS51 KILN 102058
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT SAT SEP 10 2016
OHC041-049-159-102105-
/O.EXP.KILN.SV.W.0187.000000T0000Z-160910T2100Z/
UNION OH-FRANKLIN OH-DELAWARE OH-
458 PM EDT SAT SEP 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION...
NORTHWESTERN FRANKLIN AND DELAWARE COUNTIES IN CENTRAL OHIO WILL
EXPIRE AT 500 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER
SEVERE THUNDERSTORM WARNING FROM A DIFFERENT STORM STILL REMAINS IN
EFFECT FOR FAR SOUTHERN DELAWARE COUNTY UNTIL 530 PM EDT.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THE EXPIRING
STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4013 8279 4010 8321 4011 8321 4011 8328
4031 8327 4036 8291 4036 8289
TIME...MOT...LOC 2054Z 266DEG 33KT 4023 8314
$$
HICKMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:22 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 10, 3:22 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 322 PM EDT SAT SEP 10 2016 .SYNOPSIS... A cold front with strong to severe thunderstorms will sweep across the area this afternoon. High pressure and dry conditions with more comfortable temperatures will build in for the early part of the week. Another frontal system will bring renewed chances for showers and thunderstorms Tuesday night into Wednesday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Strengthening storms into the area as associated with a prefrontal trough. Expecting scattered severe storms through early evening with a thin area of enhanced ML CAPE of 1500+ J/KG with damaging winds being the primary threat with these quickly moving storms in a DCAPE environment of 1200-1400 J/KG range. With the frontal boundary itself lagging a bit back currently extending from GYY through far eastern IL and approaching western KY...there will be some showers behind the main line of storms...with wind gusts to 20-25kts expected and not diminishing in the east until the 01-02z timeframe in the eastern forecast area. skies will clear fairly quickly behind the frontal passage overnight. Have generally gone with a short term blend for overnight lows. High pressure will begin to build across the region toward daybreak but winds will be up enough to not result in any light fog issues in the clearing. Overnight lows in the more comfortable mid-upper 50s in the west and closer to 60 in the east. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... The high will continue to build into the area during the day on Sunday...with drier air and mostly clear skies with mid 70s for the high. With continued cooler air working in on Monday night...overnight lows in the low/mid 50s. Southerly flow returns later in the day on Monday so temperatures rebound to near 80 under continued sunny skies. For Monday night southerly flow returns more in earnest so overnight lows to be upper 50s to near 60. && .LONG TERM /TUESDAY THROUGH SATURDAY/... Tuesday will be another dry but warmer day as high pressure moves further east and the next cold front moves into the western Great Lakes and mid Mississippi Valley. This front will slide through the region Tuesday night into Wednesday with some showers and thunderstorms possible along and behind the front. Low chance PoPs are sufficient with a slightly better chance of rain in northern counties early on Wednesday. High pressure will build across the Great Lakes Thursday and Friday with seasonable temperatures. An upper level ridge will build over the southeast United States for the first part of next weekend, then it will drift slowly offshore by early next week. At the same time, a mid level trough will dig slowly southeast into the Great Lakes. This scenario will bring a gradual increase in moisture ahead of a slow moving cold front. Have brought chance pops for showers and storms for Saturday with perhaps a better chance holding off into the latter half of the weekend. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... A line of storms will pass through the CWA this afternoon. Outside of this, vfr conditions will be found with the possible early exception of a cig dropping below 3kft ahead of the storms. Lingering showers may persist a little early this evening behind the deeper convection and thunderstorms. Gusty winds to 25kt will shift northwestward in the post-frontal atmosphere and die out with the coming of nightfall. Few cu may pop up during the day tomorrow but the characteristic of the sky will be clear/sunny with a light northerly wind beginning in the predawn hours. Chose the middle ground of a lighter wind and nnw direction with clear skies versus another line or two in the taf. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR NEAR TERM...JDR SHORT TERM...JDR LONG TERM...Hickman AVIATION...Franks
Hazardous weather outlook, Sep 10, 2:41 PM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 241 PM EDT SAT SEP 10 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 241 PM EDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Sep 10, 4:12 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
09/10/2016 M53 MPH BOONE KY ASOS
&&
KCSpecial weather statement, Sep 10, 4:13 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 413 PM EDT SAT SEP 10 2016 OHZ045-052>054-102045- UNION OH-MADISON OH-CLARK OH-CHAMPAIGN OH- 413 PM EDT SAT SEP 10 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN UNION AND NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO...NORTHEASTERN CLARK AND SOUTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO UNTIL 445 PM EDT... AT 413 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NORTH LEWISBURG TO NEAR CHOCTAW LAKE...MOVING NORTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MARYSVILLE...PLAIN CITY...MECHANICSBURG...NORTH LEWISBURG... CHOCTAW LAKE...BRIGHTON...MILFORD CENTER...LAFAYETTE... SOUTH VIENNA...WOODSTOCK...CATAWBA...UNIONVILLE CENTER... PLATTSBURG...PLUMWOOD...INTERSTATE 70 AT STATE ROUTE 56... INTERSTATE 70 AT US ROUTE 42...NEW DOVER...ROSEDALE... RESACA AND STATE ROUTE 29 AT STATE ROUTE 38. THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 65 AND 79. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4025 8327 3998 8328 3988 8366 4023 8358 TIME...MOT...LOC 2013Z 235DEG 22KT 4020 8352 3995 8358 HICKMAN
Special weather statement, Sep 10, 4:17 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT SAT SEP 10 2016
OHZ070>072-077-078-102045-
HAMILTON OH-CLINTON OH-WARREN OH-CLERMONT OH-BUTLER OH-
417 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HAMILTON...NORTHWESTERN CLINTON...WARREN...NORTHWESTERN CLERMONT AND
SOUTHEASTERN BUTLER COUNTIES UNTIL 445 PM EDT...
AT 417 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WAYNESVILLE TO NORWOOD...MOVING NORTHEAST AT 35
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...MIDDLETOWN...MASON...LEBANON...NORWOOD...FOREST PARK...
SPRINGBORO...SHARONVILLE...MONROE...BLUE ASH...LOVELAND...FRANKLIN...
SPRINGDALE...READING...MONTGOMERY...NORTH COLLEGE HILL...MADEIRA...
WYOMING...MILFORD AND MOUNT HEALTHY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 6 AND 49.
I-74 IN OHIO BETWEEN MILE MARKERS 17 AND 19.
I-75 IN OHIO BETWEEN MILE MARKERS 5 AND 32.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3952 8430 3957 8397 3956 8384 3913 8413
3915 8460
TIME...MOT...LOC 2017Z 244DEG 31KT 3957 8407 3916 8447
KURZSpecial weather statement, Sep 10, 4:23 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT SAT SEP 10 2016
KYZ089>096-102100-
CAMPBELL KY-PENDLETON KY-OWEN KY-CARROLL KY-BOONE KY-GRANT KY-
KENTON KY-GALLATIN KY-
423 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CAMPBELL...
NORTHWESTERN PENDLETON...OWEN...EASTERN CARROLL...SOUTHERN BOONE...
GRANT...SOUTHERN KENTON AND GALLATIN COUNTIES UNTIL 500 PM EDT...
AT 422 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR WALTON TO 9 MILES WEST OF OWENTON...MOVING EAST
AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
INDEPENDENCE...ALEXANDRIA...WILLIAMSTOWN...WALTON...CLARYVILLE...
UNION...CRITTENDEN...DRY RIDGE...OWENTON...KENTUCKY SPEEDWAY...
GLENCOE...SANDERS...SPARTA...MONTEREY...GRATZ...WHITE TOWER...
NEW LIBERTY...BANK LICK...HOLBROOK AND INTERSTATE 71 AT US ROUTE 127.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 53 AND 77.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 155 AND 176.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3836 8487 3838 8490 3842 8488 3843 8493
3846 8491 3846 8492 3843 8494 3847 8496
3849 8499 3852 8498 3851 8503 3856 8501
3856 8506 3859 8508 3879 8485 3879 8481
3882 8482 3893 8470 3894 8433 3835 8481
TIME...MOT...LOC 2022Z 262DEG 24KT 3890 8461 3852 8502
KURZSpecial weather statement, Sep 10, 4:26 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 426 PM EDT SAT SEP 10 2016 OHZ045-052>054-062-063-102100- GREENE OH-FAYETTE OH-UNION OH-MADISON OH-CLARK OH-CHAMPAIGN OH- 426 PM EDT SAT SEP 10 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...NORTHERN FAYETTE...SOUTHEASTERN UNION AND MADISON COUNTIES IN CENTRAL OHIO...EASTERN CLARK AND SOUTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO UNTIL 500 PM EDT... AT 425 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF MECHANICSBURG TO NEAR JAMESTOWN... MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... SPRINGFIELD...MARYSVILLE...URBANA...LONDON...JEFFERSON... PLAIN CITY...WEST JEFFERSON...CEDARVILLE...JAMESTOWN... SOUTH CHARLESTON...MECHANICSBURG...JEFFERSONVILLE...CHOCTAW LAKE... NEW CALIFORNIA...HARMONY...LISBON...NEW JASPER...BRIGHTON... LAFAYETTE AND SOUTH VIENNA. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 IN OHIO BETWEEN MILE MARKERS 57 AND 84. I-71 IN OHIO BETWEEN MILE MARKERS 66 AND 83. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4021 8323 3962 8334 3962 8386 4010 8372 TIME...MOT...LOC 2025Z 260DEG 32KT 4004 8366 3963 8380 HICKMAN
Special weather statement, Sep 10, 4:27 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT SAT SEP 10 2016
KYZ092-093-OHZ077-078-102100-
CAMPBELL KY-KENTON KY-HAMILTON OH-CLERMONT OH-
427 PM EDT SAT SEP 10 2016
...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...CENTRAL KENTON...
SOUTHEASTERN HAMILTON AND CENTRAL CLERMONT COUNTIES UNTIL 500 PM
EDT...
AT 427 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
COLDSTREAM...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...INDEPENDENCE...NORWOOD...ERLANGER...
FORT THOMAS...NEWPORT...EDGEWOOD...ALEXANDRIA...ELSMERE...
FORT MITCHELL...HIGHLAND HEIGHTS...MILFORD...TAYLOR MILL...
BELLEVUE...FORT WRIGHT...DAYTON...LUDLOW...
SOUTHGATE AND CRESCENT SPRINGS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 6.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 187 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 2.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3892 8460 3898 8461 3915 8452 3917 8400
3890 8404
TIME...MOT...LOC 2027Z 263DEG 36KT 3905 8434
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 9:37 AM EDT | Special Weather Statement | ILN | Mercer | 23 min |
| Sep 10, 2:57 PM EDT | Special Weather Statement | ILN | Miami | 33 min |
| Sep 10, 3:16 PM EDT | Special Weather Statement | ILN | Butler | 29 min |
| Sep 10, 3:28 PM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Sep 10, 3:36 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | ILN | Logan | 31 min |
| Sep 10, 3:51 PM EDT | Flash Flood Warning | ILN | Butler | 114 min |
| Sep 10, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Sep 10, 3:55 PM EDT | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Warren | 2 hr |
| Sep 10, 4:00 PM EDT | Special Weather Statement | ILN | Greene | 30 min |
| Sep 10, 4:03 PM EDT | Special Weather Statement | ILN | Marion | 12 min |
| Sep 10, 4:08 PM EDT | Special Weather Statement | ILN | Union | 37 min |
| Sep 10, 4:13 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| Sep 10, 4:15 PM EDT | Areal Flood Advisory | ILN | Hamilton | 2 hr |
| Sep 10, 4:17 PM EDT | Special Weather Statement | ILN | Hamilton, Warren | 28 min |
| Sep 10, 4:26 PM EDT | Special Weather Statement | ILN | Madison | 34 min |
| Sep 10, 4:27 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Sep 10, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 37 min |
| Sep 10, 4:43 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 32 min |
| Sep 10, 4:48 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Logan, Madison, Union | 117 min |
| Sep 10, 4:52 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 23 min |
| Sep 10, 4:53 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison | 37 min |
| Sep 10, 4:57 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Warren | 2 hr |
| Sep 10, 5:01 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 44 min |
| Sep 10, 5:04 PM EDT | Special Weather Statement | ILN | Pickaway | 26 min |
| Sep 10, 5:10 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 35 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | ILN | Brown | 46 min |
| Sep 10, 5:18 PM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Licking, Madison, Pickaway | 117 min |
| Sep 10, 5:21 PM EDT | Special Weather Statement | ILN | Licking | 24 min |
| Sep 10, 5:28 PM EDT | Special Weather Statement | ILN | Fairfield, Franklin, Pickaway | 47 min |
| Sep 10, 5:37 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 2 more | 3 hr |
| Sep 10, 5:41 PM EDT | Special Weather Statement | ILN | Pike, Ross | 34 min |
| Sep 10, 5:45 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 45 min |
| Sep 10, 6:12 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 33 min |
| Sep 10, 6:15 PM EDT | Special Weather Statement | ILN | Hocking, Pike, Ross, Scioto | 30 min |
| Sep 10, 6:43 PM EDT | Special Weather Statement | ILN | Hocking, Scioto | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.